# SDR FDEA202312111932

- Difficulty date: December 11, 2023
- Submitted: December 11, 2023
- Operation: Air carrier
- Aircraft: N863FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 37734
- Aircraft time: 45,652 hours, 7,405 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0105924005
- Condition: Failed
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTING LITE IN SUPERNUMERARY IS INOPERATIVE.  REMOVED & REPLACED LEFT CEILING INTERIOR EMER LT ASSY AND OPS CHECKED NORMAL.
